# SDR SWAA2021060176317

- Difficulty date: May 25, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 55,552 hours, 33,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT BATTERY CHARGER PACK INOP.   CHARGER PACK ASSEMBLY REPLACED IAW AMM 33-51-06-610 OPS NOW NORMAL
